# SDR C2XA10IA269

- Difficulty date: October 18, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- Aircraft time: 22,894 hours, 17,318 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: MB12R6
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2093, DURING PREFLIGHT INSPECTION THE CREW REPORTED THAT THE SERVICE DOOR EXTERNAL EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE CLEANED THE CONNECTOR, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
